Post nasal drip and your stomach

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MikeB
Veteran Member


Date Joined Mar 2006
Total Posts : 1169
   Posted 9/19/2006 9:04 AM (GMT -6)   
This has been an especially bad allergy season for me, with constant post nasal drip for the past few weeks. I'm also experiencing what I can bets describe as a sour stomach -- loss of appetite, belching, occasional mild nausea, some mild heartburn. Anyone else see this with a lot of PN drip?

Phoelona
Regular Member


Date Joined Jul 2006
Total Posts : 122
   Posted 9/19/2006 12:53 PM (GMT -6)   
Hello Mike. There are nasal sprays available that help the post nasal drip become more controllable. If you see a medical Dr the Dr can prescribe a spray that may help alleviate the symptoms of post nasal drip, and also give you something for your stomach as well. If you are unable to go to the Dr at this time call the pharmacist and have the pharmacist suggest something for the post nasal drip, and your stomach over the counter, to help until you can get to the Dr. Take
care mike. phoelona
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 10:31 AM (GMT -6)
There are a total of 2,697,129 posts in 297,715 threads.
View Active Threads


Who's Online
This forum has 152337 registered members. Please welcome our newest member, Enzalutamid.
311 Guest(s), 9 Registered Member(s) are currently online.  Details
Girlie, Lymiemomster, trova, dbwilco, beatUC, Enzalutamid, straydog, Jack & Diane, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer